# SDR KKVA20160516001

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N405LA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258726
- Aircraft time: 4,287 hours, 2,185 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 258VF5651A
- Condition: Separated
- Location: Ac Bay
- Part time: 4,287 hours, 2,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTS AT CRUISE FLIGHT AT 41,000 FT HEARD A LOUD BANG & CABIN ALTITUDE WAS CLIMBING AT A RATE IN EXCESS OF 2000 FPM.  UPON INITIAL INSPECTION BY MX AFTER AN UNEVENTFUL LANDING IT WAS DISCOVER THAT THE COOLING TURBINE EXIT DUCT, PN 25-8VF565-1A, HAD BECOME SEPARATED FROM THE COOLING TURBINE.  PART TIME IN SERVICE SINCE LAST MX WAS 2.2 HOURS & 1 LANDING.
